# SDR LR7A2013021500439

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 60,890 hours, 29,475 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: IENI6
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING SCHEDULED FLIGHT, AFTER T/O, GEAR HANDLE RAISED, RT MLG INDICATED IN-TRANSIT, HANDLE LIGHT ON, LT MAIN AND NOSE GEAR INDICATED GEAR UP.  REPLACED RT HAND MLG UPPER LIMIT SWITCH IAW CHAP. 32-33 / LP 38142.
